MAUDE Adverse Event Report: MEDSOURCE LABS CURAPLEX; CURASLIDE BC IV CATHETER 20G X 1 1/14"

MEDSOURCE LABS CURAPLEX; CURASLIDE BC IV CATHETER 20G X 1 1/14"
Model Number 1613-86220
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
No damage noted to iv packaging nor iv itself.No difficulty in advancing nor placement; it flashed, patient given two rounds of meds with three total flushes.Upon administration of third nacl flush, leaking was noted.When the hub was checked, it was determined to be completely disconnected from the cannula.Vcu removed the cannula and noted a clean disconnection area on the proximal end of the cannula with no visible damage.Patient care was not disrupted and they were still in the care of hospital staff alive.

Brand Name
CURAPLEX
Common Device Name
CURASLIDE BC IV CATHETER 20G X 1 1/14"
Manufacturer (Section D)
MEDSOURCE LABS
8600 shelby court
chanhassen MN 55317
MDR Report Key25725974
Report Number3003674698-2026-01302
Device Sequence Number20281359
Product Code FOZ
UDI-Device Identifier00810094574185
UDI-Public00810094574185
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1613-86220
Device Catalogue Number1613-86220
Device Lot Number50785/0539
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown